# SDR DALA2025020300779

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N356DN
- Make and model: Airbus A321-213
- Aircraft serial: 8279
- Aircraft time: 19,818 hours, 8,547 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SHIP 3056 - ATB - DUE TO AN ELECTRICAL SMELL IN THE FLIGHT DECK WITH VENT BLOWER FAULT ECAM MESSAGE. CORRECTIVE ACTION: REPLACED BLOWER FAN (20HQ). OPS CHECK GOOD. (LP 6390564)
